# SDR SIMA20250130001

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 40,583 hours, 27,481 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1701317A
- Condition: Failed
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG 1 OFF BUS FAIL OUT OF EYW / APU FAIL ON APPROACH / DECLARED EMERGENCY   COMPLETED RAR E1 IDG IAW AMM 24-21-01, OPS CHECKED GOOD
